RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1972, Number 8, Pages 46–59 (Mi ivm4096)  

This article is cited in 2 scientific papers (total in 2 papers)

The accuracy of the representation of a continuous $2\pi$-periodic function by means of linear approximation methods

V. V. Zhuk

Leningrad

Full text: PDF file (822 kB)

Bibliographic databases:
UDC: 517.512
Received: 01.05.1970

Citation: V. V. Zhuk, “The accuracy of the representation of a continuous $2\pi$-periodic function by means of linear approximation methods”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, no. 8, 46–59

Citation in format AMSBIB
\Bibitem{Zhu72}
\by V.~V.~Zhuk
\paper The accuracy of the representation of a~continuous $2\pi$-periodic function by means of linear approximation methods
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1972
\issue 8
\pages 46--59
\mathnet{http://mi.mathnet.ru/ivm4096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316955}
\zmath{https://zbmath.org/?q=an:0254.42002}


Linking options:
  • http://mi.mathnet.ru/eng/ivm4096
  • http://mi.mathnet.ru/eng/ivm/y1972/i8/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhuk, “Approximating periodic functions in Hölder type metrics by the Fourier sums and the Riesz means”, J. Math. Sci. (N. Y.), 150:3 (2008), 2045–2055  mathnet  crossref
    2. O. L. Vinogradov, V. V. Zhuk, “Estimates of functionals by the second moduli of continuity of even derivatives”, J. Math. Sci. (N. Y.), 202:4 (2014), 526–540  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:105
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021